# SDR IPXA2025072586005

- Difficulty date: July 23, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5399140120000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR80 L/H CORNER T-PROFILE WITH CRACK.  REMOVED AND REPLACED T-PROFILE IAW SRM 51-40-21.
